| Model Number |
LTF-S190-5 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the deflectable videoscope to the service center for a separate issue.During the device analysis, the service repair technician indicated a chipped and cracked objective lens adhesive.There was no patient involvement.¿.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation through complaint information, the most probable cause is traced to component failure of the adhesive.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.